Going off your medication?

cvb2377

Well-Known Member
#1
Have you ever gone off your medication for any reason? What was that reason and how did you feel? If you went back on your medication, why ?
 

Petal

~*Mod Extraordinaire*~
Staff Alumni
SF Supporter
#2
Hi @cvb2377 I came off xanax and valium because they were too addictive and I grew a tolerance to them. I felt good actually, my doctor reduced the doses every week and had very little withdrawal. Some days were a struggle but you will feel better once off it. And nope never craved or wanted them again. Is there a drug in particular you want to come off? We might be able to help you but you MUST consult your doctor about it and follow his/her guidelines.
 

cvb2377

Well-Known Member
#3
Hi @cvb2377 I came off xanax and valium because they were too addictive and I grew a tolerance to them. I felt good actually, my doctor reduced the doses every week and had very little withdrawal. Some days were a struggle but you will feel better once off it. And nope never craved or wanted them again. Is there a drug in particular you want to come off? We might be able to help you but you MUST consult your doctor about it and follow his/her guidelines.
The reason I asked was because I forgot to take my medication for 2 day and I felt fine so I continued not taking them for like a week then all of a sudden i had the worst panic attack ever! I got so scared they I might end up back in the hospital that I started taking them again and I feel fine now (that goodness!) I just wanted to know other people's experiences
 

moxman

The "Perfect Life" YouTube channel is neat
SF Supporter
#4
The reason I asked was because I forgot to take my medication for 2 day and I felt fine so I continued not taking them for like a week
Sounds like your body went through a big withdrawal from your medication. You still had the medicine in your system, felt fine for two days. Over time the amount of medicine in your system got less and less. Your body, couldn't handle this big change and it sounds like had a major negative impact on you. I am glad it was just a panic attack, and you are safe now. It could have been worse.

cvb, what kind of support network do you have in your life? family/friends?

wishing you the best

take care
 

cvb2377

Well-Known Member
#5
Sounds like your body went through a big withdrawal from your medication. You still had the medicine in your system, felt fine for two days. Over time the amount of medicine in your system got less and less. Your body, couldn't handle this big change and it sounds like had a major negative impact on you. I am glad it was just a panic attack, and you are safe now. It could have been worse.

cvb, what kind of support network do you have in your life? family/friends?

wishing you the best

take care
My family is the best support ever! They really care about me and try's to understand what I'm going through as much as they can.
 

PhoenixFailed

Survivor of 2016, Fighter in 2017
SF Supporter
#7
I have only done Dr. supervised changes when a medication is no longer seeming to give the help it used to. If I ever realize I miss a dose. I take on schedule again right away because of what Moxman describes. I might have enough in my system for a missed dose or two, but I do not want to crash without. Also, some medications are physically unsafe to just quit and need to be carefully stepped down. Best to have the doctor oversee that.
 

Please Donate to Help Keep SF Running

Total amount
$165.00
Goal
$255.00
Top